journal6 ›› 2000, Vol. 21 ›› Issue (1): 25-29.

• Mathematics • Previous Articles     Next Articles

Stability of One-leg Methods of Nonlinear Multi-delays Differential Equations


  1. ( 1. Institute for Computational and Applied Mathematics, Xiangtan Univeristy, Xiangtan 411105, Hunan China;2.The Dept. of Math. and Computer Science, Jishou University,Jishou 416000, Hunan China)
  • Online:2000-03-15 Published:2013-01-16

Abstract: In this paper,we gave a sufficient condition of asymptotic stability for nonlinear multi-delays dif ferential equations , and then, we discuss the case of many delays which depends on the base of the part work in the thesis Huang [1] and gain some same results.

Key words: multi-delays differential equations, one-leg methods, GR-stable, GAR-stable

WeChat e-book chaoxing Mobile QQ